# SDR ASAA0772234

- Difficulty date: November 8, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 16,076 hours, 6,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A750124
- Condition: Corroded
- Location: Bs 495-520d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT ZEE CHANNEL BS 500C + 10 TO 500D LBL 21.80 CORRODED.  ZEE CHANNEL REPLACED.
